Doctor. I feel very low energy levels and want to know in Miralax is causing this.
MiraLax side effects
Get emergency medical help if you have any of these signs of an allergic reaction to MiraLax: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Stop taking this medicine and call your doctor at once if you have:
severe or bloody diarrhea;
blood in your stools; or
severe and worsening stomach pain.
Common MiraLax side effects may include:
bloating, gas, upset stomach;
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
I suggest you inform your Dr. and have a full blood screen done.
- MiraLax Information for Consumers
- MiraLax Information for Healthcare Professionals (includes dosage details)
- Side Effects of MiraLax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 14 Jun 2010 • 1 answer
Posted 8 Jan 2015 • 3 answers
Posted 16 Apr 2015 • 2 answers
I went to ER last night with what the Doctor thought was kidney stones because of the pain I was in?
Posted 23 Dec 2015 • 2 answers